# SDR FDEA201710012804

- Difficulty date: October 1, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 66,781 hours, 13,695 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Part number: 26C175282
- Condition: No Test
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE WILL NOT TEST.  REPLACED THE BATTERIES AND CLEANED PUSH BUTTON SWITCH,  OPS CHECKED NORMAL
